MathSciNet Relay Station
MathSciNet bibliographic data
MR508947 46G20 (32H99)
Aron, Richard M.; Berner, Paul D. A Hahn-Banach extension theorem for analytic mappings. Bull. Soc. Math. France 106 (1978), no. 1, 3–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement